UNSTEADY VISCOUS-FLOW BETWEEN ECCENTRIC ROTATING-DISKS


ERDOGAN M.

INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, vol.30, no.5, pp.711-717, 1995 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 1995
  • Doi Number: 10.1016/0020-7462(95)00030-r
  • Title of Journal : INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
  • Page Numbers: pp.711-717

Abstract

An exact solution of the time-dependent Navier-Stokes equations is obtained for the flow between eccentric rotating disks. It is shown that the flow can be two-dimensional if a convenient initial condition is specified, although when the disks are impulsively started from rest, the flow becomes three-dimensional. An analytical solution describing the flow at small and large times after the start is obtained by the Laplace transform method.